# SDR GTIA040561

- Difficulty date: June 4, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK CABLE FOR AUTO/MANUAL DEPLOY NOT HOOKED UP.  REMOVED COVER AND REINSTALLED CABLE OT LANYARD AND REINSTALLED COVER.  (M)
